Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/83375
Title: The Diversity of Categoricity Without Delay
Authors: Kalimullin, I. S.
Melnikov, A. G.
Ng, Keng Meng
Keywords: Fully primitive recursivity
Categoricity
Issue Date: 2017
Source: Kalimullin, I. S., Melnikov, A. G., & Ng, K. M. (2017). The Diversity of Categoricity Without Delay. Algebra and Logic, 56(2), 171-177.
Series/Report no.: Algebra and Logic
Abstract: We suggest several new ways to compare fully primitive recursive presentations of a structure. Properties of this kind have never been seen in computable structure theory. We prove that these new de nitions are non-equivalent. In this note we give only proof sketches, complete proof will appear in the full version of the paper.
URI: https://hdl.handle.net/10356/83375
http://hdl.handle.net/10220/43537
ISSN: 0002-5232
DOI: 10.1007/s10469-017-9437-6
Rights: © 2017 Springer Science+Business Media. This is the author created version of a work that has been peer reviewed and accepted for publication by Algebra and Logic, Springer Science+Business Media. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1007/s10469-017-9437-6].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
The diversity of categoricity without delay.pdf256.56 kBAdobe PDFThumbnail
View/Open

SCOPUSTM   
Citations 20

6
checked on Sep 5, 2020

WEB OF SCIENCETM
Citations 50

6
checked on Oct 18, 2020

Page view(s) 50

216
checked on Oct 20, 2020

Download(s) 50

40
checked on Oct 20, 2020

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.